# SDR CA990311067

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B02
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Part number: 1523460101
- Condition: Cracked
- Location: Nlg
- Component: Lkheed, 1523545105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALKAROUND AT NLG UPPER TORQUE LINK, RT SIDE INNER SLEEVE CRACKED.  CRACK STARTED FROM SMALL RADIUS NOTCH AND GOES TO THE OPPOSITE SIDE CAUSING SEPARATION OF PART.  WHEN NLG DISCONNECTED, OUTER SLEEVE FOUND CRACKED AND NO GREASE PRESENT, ZEUS FITTING WOULD NOT TAKE GREASE.  ICE FOUND IN SPRING COIL AND SLEEVE.  SLEEVE REPLACED.
